advertisement
Question
Posted by: Luane | 2011/12/01

Venlafaxine cross tapering with valdoxane

Hi there,

I am cross tapering going off venlafaxine to valdoxane. One day I take venlafaxine the next valdoxane.

Basic Diary:

Monday - Valdoxane (slept really well)
Tuesday - Venlafaxine (woke up after valdoxane, feeling a bit
drowsy, but had nausea and dizzyness, when I
move my head it felt like everything came after).
Wednesday - Valdoxane (noticed some swelling around my
ankles took my valdoxane dose slept well, but
woke still with swollen ankles)
Thursday - Venlafaxine - Still to take my venlafaxine today. Not
feeling drowsy, nausea or funny head feelings.

Something that is worrying me is the fact that my ankles are swollen. Are this a normal withdrawel symptom?

I know i will be experiencing some withdrawel, I have only been on the venlafaxine(Venlor) for 16 days.

Please can you advise if the swelling is normal or not?

Regards,

Luane Lavery

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Why is your own psychiatrist ( such things MUST be managed by a psychiatrist and not a GP ) not telling you these things, and discussing them with you ? This is a complicated chemical situation, and HE devised the particular manner of change-over you are following.
Taking the different meds on alternate days won't be likely to be responsible for changing effects noticed each day - if a sympom noticed on day 8 due to the drug you took that day, or remaining effects of the drug from the previous day, or a whtdrawal effects o the other drug ?
Personally, I think it better to wean someone off the first drug fully and then start the new drug, so at leas its clearer what is causing what, and what isn't !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/12/01

Why is your own psychiatrist ( such things MUST be managed by a psychiatrist and not a GP ) not telling you these things, and discussing them with you ? This is a complicated chemical situation, and HE devised the particular manner of change-over you are following.
Taking the different meds on alternate days won't be likely to be responsible for changing effects noticed each day - if a sympom noticed on day 8 due to the drug you took that day, or remaining effects of the drug from the previous day, or a whtdrawal effects o the other drug ?
Personally, I think it better to wean someone off the first drug fully and then start the new drug, so at leas its clearer what is causing what, and what isn't !

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement